# SDR DALA2023053004290

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 76,524 hours, 32,581 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 A.A. SEVERED LH FRAME INNER CHORD OF 2.250 IN LENGTH AT STA 1560 BTW S-26 LH AND S-27LH AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY NRC 00185: SEVERED LH FRAME INNER CHORD OF 2.250 IN LENGTH AT STA 1560 BTW S-26 LH AND S-27LH AFT CARGO COMPARTMENT WAS REPAIRED PER PRI 608223-14AD REV. 2 AND ER/A 608223-14AD REV . ORIGINAL SECTION I: PERMANENT REPAIR. (2785771)
